RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ushakov Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 66
Scientific articles: 57
Presentations: 2

Number of views:
This page:2552
Abstract pages:10157
Full texts:2499
References:1235
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18448
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201623

Publications in Math-Net.Ru
2018
1. V. N. Ushakov, A. A. Ershov, “An estimate of the Hausdorff distance between a set and its convex hull in Euclidean spaces of small dimension”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:1 (2018),  223–235  mathnet  elib
2. V. N. Ushakov, A. A. Uspenskii, A. A. Ershov, “Alpha-sets in finite-dimensional Euclidean spaces and their applications in control theory”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 14:3 (2018),  261–272  mathnet
2017
3. A. A. Ershov, V. N. Ushakov, “An approach problem for a control system with an unknown parameter”, Mat. Sb., 208:9 (2017),  56–99  mathnet  mathscinet  elib; Sb. Math., 208:9 (2017), 1312–1352  isi  scopus
4. V. N. Ushakov, P. D. Lebedev, “Iterative methods for minimization of the Hausdorff distance between movable polygons”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 27:1 (2017),  86–97  mathnet  elib
5. V. N. Ushakov, P. D. Lebedev, N. G. Lavrov, “Algorithms of optimal packing construction in ellipse”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:3 (2017),  67–79  mathnet  elib
2016
6. V. N. Ushakov, A. A. Uspenskii, “Theorems on the separability of $\alpha$-sets in Euclidean space”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  277–291  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 231–245  isi  scopus
7. V. N. Ushakov, A. A. Ershov, “On the solution of control problems with fixed terminal time”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:4 (2016),  543–564  mathnet  mathscinet  elib
8. V. N. Ushakov, P. D. Lebedev, “Algorithms of optimal set covering on the planar $\mathbb{R}^2 $”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:2 (2016),  258–270  mathnet  mathscinet  elib
9. V. N. Ushakov, A. A. Uspenskii, “$\alpha$-sets in finite dimensional Euclidean spaces and their properties”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:1 (2016),  95–120  mathnet  mathscinet  elib
2015
10. V. N. Ushakov, A. R. Matviychuk, “To solution of control problems of nonlinear systems on a finite time interval”, Izv. IMI UdGU, 2015, 2(46),  202–215  mathnet  elib
11. Vladimir N. Ushakov, Sergey A. Brykalov, Grigory V. Parshikov, “$\alpha$-systems of differential inclusions and their unification”, Mat. Teor. Igr Pril., 7:2 (2015),  85–116  mathnet; Autom. Remote Control, 77:8 (2016), 1480–1499  isi
12. V. N. Ushakov, P. D. Lebedev, “Algorithms for the construction of an optimal cover for sets in three-dimensional Euclidean space”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  276–288  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 225–237  isi  scopus
13. V. N. Ushakov, V. I. Ukhobotov, A. V. Ushakov, G. V. Parshikov, “On solving approach problems for control systems”, Tr. Mat. Inst. Steklova, 291 (2015),  276–291  mathnet  elib; Proc. Steklov Inst. Math., 291 (2015), 263–278  isi  scopus
2014
14. V. N. Ushakov, N. G. Lavrov, A. V. Ushakov, “Construction of solutions in an approach problem of a stationary control system”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  277–286  mathnet  mathscinet  elib
15. V. N. Ushakov, A. S. Lakhtin, P. D. Lebedev, “Optimization of the Hausdorff distance between sets in Euclidean space”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:3 (2014),  291–308  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 222–238  isi  scopus
2013
16. V. N. Ushakov, A. N. Kotel'nikova, A. G. Malev, “On estimation of the stability defect of the sets with piecewise smooth border”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:4 (2013),  250–266  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 185–201  isi  scopus
17. V. N. Ushakov, A. R. Matviychuk, G. V. Parshikov, “A method for constructing a resolving control in an approach problem based on attraction to the solvability set”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:2 (2013),  275–284  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 135–144  isi  scopus
18. V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, G. V. Parshikov, “The invariance of sets in the construction of solutions to a problem of approach at a fixed time”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:1 (2013),  264–283  mathnet  mathscinet  elib
19. V. N. Ushakov, A. A. Uspenskiy, P. D. Lebedev, “Geometry of singular curves for one class of velocity”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2013, 3,  157–167  mathnet
20. P. D. Lebedev, A. A. Uspenskii, V. N. Ushakov, “Algorithms of the best approximations of the flat sets by the union of circles”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  88–99  mathnet
21. P. D. Lebedev, V. N. Ushakov, “A variant of a metric for unbounded convex sets”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013),  40–49  mathnet
2012
22. V. N. Ushakov, A. R. Matviychuk, A. V. Ushakov, A. L. Kazakov, “On the solutions construction of the problem of convergence to a fixed point in time”, The Bulletin of Irkutsk State University. Series Mathematics, 5:4 (2012),  95–115  mathnet
23. V. N. Ushakov, A. A. Uspenskii, “Stability defect of maximal stable bridge in approaching game problem with closed target”, Izv. IMI UdGU, 2012, 1(39),  140  mathnet
24. V. N. Ushakov, A. R. Matviychuk, A. G. Malev, “Problems of dynamics of systems with phase constraints”, Izv. IMI UdGU, 2012, 1(39),  138–139  mathnet
25. Ya. A. Latushkin, V. N. Ushakov, “On the Representation of Fibonacci and Lucas Numbers as the Sum of Three Squares”, Mat. Zametki, 91:5 (2012),  711–719  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 663–670  isi  elib  scopus
26. V. N. Ushakov, A. A. Zimovets, “On the question of the weak invariance of sets with respect to a differential inclusion generated by a control system”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  271–285  mathnet  elib
27. V. N. Ushakov, P. D. Lebedev, A. R. Matviychuk, A. G. Malev, “Differential games with fixed terminal time and estimation of the instability degree of sets in these games”, Tr. Mat. Inst. Steklova, 277 (2012),  275–287  mathnet  mathscinet; Proc. Steklov Inst. Math., 277 (2012), 266–277  isi  scopus
2011
28. V. N. Ushakov, A. A. Uspenskii, A. G. Malev, “Estimate of the stability defect for a positional absorption set subjected to discriminant transformations”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  209–224  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 113–129  isi  scopus
29. V. N. Ushakov, A. R. Matviichuk, A. V. Ushakov, “Approximations of attainability sets and of integral funnels of differential inclusions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 4,  23–39  mathnet
30. V. N. Ushakov, A. A. Zimovets, “Invariance defect of sets with respect to differential inclusion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 2,  98–111  mathnet
2010
31. Vladimir N. Ushakov, Alexandr A. Uspenskiy, “Function defect in differential games with terminal pay”, Mat. Teor. Igr Pril., 2:2 (2010),  99–128  mathnet  elib
32. V. N. Ushakov, A. G. Malev, “On the question of the stability defect of sets in an approach game problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  199–222  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S229–S254  isi  scopus
33. V. N. Ushakov, A. A. Uspenskii, “On a supplement to the stability property in differential games”, Tr. Mat. Inst. Steklova, 271 (2010),  299–318  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 286–305  isi  scopus
34. V. N. Ushakov, A. R. Matviychuk, P. D. Lebedev, “Defect of stability in game-pursuit problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 3,  87–103  mathnet  elib
2009
35. V. N. Ushakov, D. K. Mikhalev, I. V. Baidosov, “On solving a pursuit game problem with fixed termination time”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  251–261  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S285–S296  scopus
36. V. N. Ushakov, Kh. G. Guseinov, Ya. A. Latushkin, P. D. Lebedev, “On the coincidence of maximal stable bridges in two approach game problems for stationary control systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:3 (2009),  219–240  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S240–S263  isi  scopus
2008
37. V. N. Ushakov, Ya. A. Latushkin, “Coincidence Criteria for Maximal Stable Bridges in Two Game Problems of Approach”, Tr. Mat. Inst. Steklova, 262 (2008),  253–271  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 262 (2008), 244–262  isi  elib  scopus
38. V. N. Ushakov, S. A. Brykalov, Ya. A. Latushkin, “Using the stability defect for the construction of control in the differential game”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  155–162  mathnet
2007
39. D. K. Mikhalev, V. N. Ushakov, “Two algorithms for approximate construction of the set of positional absorption in the game problem of pursuit”, Avtomat. i Telemekh., 2007, 11,  178–194  mathnet  mathscinet  zmath; Autom. Remote Control, 68:11 (2007), 2056–2070  scopus
2006
40. V. N. Ushakov, D. K. Mikhalev, “On the property of stability in differential games”, Izv. IMI UdGU, 2006, 3(37),  155–156  mathnet
41. V. N. Ushakov, Ya. A. Latushkin, “The stability defect of sets in game control problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 12:2 (2006),  178–194  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S198–S215  scopus
42. L. V. Spesivtsev, V. N. Ushakov, “On the problem of computing of a control that leads a motion of a controlled system to a neighborhood of a given point on a reachable set”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  111–126  mathnet
2005
43. S. V. Grigor'eva, V. Yu. Pakhotinskikh, A. A. Uspenskii, V. N. Ushakov, “Construction of solutions in certain differential games with phase constraints”, Mat. Sb., 196:4 (2005),  51–78  mathnet  mathscinet  zmath  elib; Sb. Math., 196:4 (2005), 513–539  isi  elib  scopus
44. L. V. Spesivtsev, V. N. Ushakov, “Approximate computation of the invariance kernel of differential inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 45:4 (2005),  592–602  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:4 (2005), 568–578
2004
45. V. N. Ushakov, A. A. Uspenskii, T. B. Tokmantsev, “Stable bridges in differential games in a finite time interval”, Trudy Inst. Mat. i Mekh. UrO RAN, 10:2 (2004),  155–177  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S168–S192
2003
46. L. V. Spesivtsev, V. N. Ushakov, “О выделении ядра инвариантности для дифференциальных включений”, Vestnik Chelyabinsk. Gos. Univ., 2003, 8,  167–180  mathnet
2001
47. A. A. Neznakhin, V. N. Ushakov, “A discrete method for constructing an approximate viability kernel of a differential inclusion”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001),  895–908  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:6 (2001), 846–859
2000
48. Kh. G. Guseinov, V. N. Ushakov, “The construction of differential inclusions with prescribed properties”, Differ. Uravn., 36:4 (2000),  438–445  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 488–496
49. S. V. Grigor'eva, A. M. Tarasyev, A. A. Uspenskii, V. N. Ushakov, “Constructions of the differential game theory for solving the Hamilton–Jacobi equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:2 (2000),  320–336  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 2, S38–S53
1998
50. Kh. G. Guseinov, V. N. Ushakov, “On infinitesimal constructions in the theory of generalized dynamical systems. II”, Differ. Uravn., 34:4 (1998),  457–464  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 454–462
51. T. Kh. Babalyev, V. N. Ushakov, “An inverse problem in the theory of differential inclusions”, Differ. Uravn., 34:4 (1998),  451–456  mathnet  mathscinet; Differ. Equ., 34:4 (1998), 447–453
52. Kh. G. Guseinov, V. N. Ushakov, “On infinitesimal constructions in the theory of generalized dynamical systems. I”, Differ. Uravn., 34:2 (1998),  157–165  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 161–169
1994
53. V. N. Ushakov, A. P. Khripunov, “The construction of approximate integral funnels of differential inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994),  965–977  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:7 (1994), 833–842  isi
1992
54. A. M. Tarasyev, V. N. Ushakov, A. P. Khripunov, “On construction of positional absorption set in conflict control problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 1 (1992),  160–177  mathnet  mathscinet  zmath  elib
1991
55. M. Baybazarov, V. N. Ushakov, “On the existence of the cost of differential games with integral constraints”, Differ. Uravn., 27:6 (1991),  931–941  mathnet  mathscinet  zmath; Differ. Equ., 27:6 (1991), 648–656
1990
56. Kh. G. Guseinov, V. N. Ushakov, “Strongly and weakly invariant sets with respect to a differential inclusion, their derivatives and application to control problems”, Differ. Uravn., 26:11 (1990),  1888–1894  mathnet  mathscinet; Differ. Equ., 26:11 (1990), 1399–1405
1972
57. N. N. Krasovskii, A. I. Subbotin, V. N. Ushakov, “A minimax differential game”, Dokl. Akad. Nauk SSSR, 206:2 (1972),  277–280  mathnet  mathscinet  zmath

2014
58. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  5–12  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  isi
59. I. V. Gaishun, A. A. Gryzlov, V. Ya. Derr, N. A. Izobov, A. I. Karpov, E. K. Makarov, G. V. Merzlyakova, N. N. Petrov, S. N. Popova, L. I. Rodina, N. Kh. Rozov, I. N. Sergeev, A. A. Tolstonogov, V. N. Ushakov, A. G. Chentsov, “In memory of Evgenii Leonidovich Tonkov (27.06.1940–28.09.2014)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  146–154  mathnet
2013
60. A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, N. V. Latypova, L. I. Rodina, E. L. Tonkov, V. N. Ushakov, “Petrov Nikolai Nikandrovich (on his sixties birthday)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, 4,  175–180  mathnet
2012
61. N. N. Petrov, E. L. Tonkov, V. N. Ushakov, A. G. Chentsov, “In memory of Nikolai Nikolaevich Krasovskii (07.09.1924 – 04.04.2012)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, 3,  157–158  mathnet
2011
62. N. N. Krasovskii, I. I. Eremin, A. M. Il'in, A. V. Kryazhimskii, A. B. Kurzhanskii, V. I. Berdyshev, V. V. Vasin, A. A. Makhnev, S. V. Matveev, Yu. N. Subbotin, A. G. Chentsov, V. N. Ushakov, V. V. Kabanov, V. I. Maksimov, “To the 75th anniversary of academician of Russian Academy of Sciences Yu. S. Osipov”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:2 (2011),  5–6  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S1–S3  scopus
2010
63. V. N. Ushakov, “APST'2009”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  281–284  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S292–S296  scopus
2009
64. V. I. Berdyshev, M. I. Gusev, N. N. Krasovskii, Yu. S. Osipov, V. N. Ushakov, A. G. Chentsov, “Aleksandr Borisovich Kurzhanskii (on the occasion of his 70th birthday)”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  5–9  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S1–S5
2008
65. P. D. Lebedev, A. A. Uspenskii, V. N. Ushakov, “Construction of a minimax solution for an eikonal-type equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:2 (2008),  182–191  mathnet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S191–S201  isi  scopus
2000
66. V. N. Ushakov, A. G. Chentsov, “Andrei Izmailovich Subbotin (Memorial issue)”, Trudy Inst. Mat. i Mekh. UrO RAN, 6:1 (2000),  3–26  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2000no. , suppl. 1, S1–S23

Presentations in Math-Net.Ru
1. An approach problem for a control system with an unknown parameter
V. N. Ushakov, A. A. Ershov
International conference "Systems Analysis: Modeling and Control" in memory of Academician A. V. Kryazhimskiy
May 31, 2018 16:30   
2. On solutions of approaching problems for controlled systems on a finite time interval
V. N. Ushakov, A. M. Tarasyev, A. V. Ushakov, V. I. Ukhobotov
International conference "Dynamical Systems: Inverse Problems, Stability and Control Processes" dedicated to the 80th birthday of Yu. S. Osipov
September 23, 2016 13:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019